Table of Contents
ISRN Mathematical Physics
Volume 2012, Article ID 831063, 17 pages
http://dx.doi.org/10.5402/2012/831063
Research Article

First Problem of Stokes for Generalized Burgers' Fluids

1Abdus Salam School of Mathematical Sciences, GC University, Lahore 54600, Pakistan
2Department of Mathematics, NED University of Engineering and Technology, Karachi 75270, Pakistan

Received 11 October 2011; Accepted 31 October 2011

Academic Editors: I. Radinschi and W.-H. Steeb

Copyright © 2012 Muhammad Jamil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Jamil, “First Problem of Stokes for Generalized Burgers' Fluids,” ISRN Mathematical Physics, vol. 2012, Article ID 831063, 17 pages, 2012. https://doi.org/10.5402/2012/831063.